International Journal of Mathematics and Mathematical Sciences
Volume 23 (2000), Issue 8, Pages 547-554
Interpolation by multipliers on certain spaces of analytic functions
Department of Mathematics, Shiraz University, Shiraz, Iran
Received 20 March 1998
Copyright © 2000 K. Mosaleheh and K. Seddighi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let be a Hilbert space of analytic
functions on a planar domain such that, for each in ,
the linear functional of evaluation at is bounded on
. Furthermore, assume that and
is an -spectral set for ,
the operator of multiplication by . This paper is devoted to the study of
interpolation by multipliers of the space and, in particular,
the Dirichlet space.